# SDR AALA202408270675

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP PASSENGER SEAT EMERGENCY ESCAPE PATH LIGHT 19 AND ROW 24LH IN PASSENGER CABIN. INSTALLED HARNESS CORRECTLY PASSENGER SEAT EMERGENCY ESCAPE PATH LIGTH ROW  19LH AND 24LH IN PASSENGER CABIN.
